Exponentiation in Banach star algebras

Dales, H.G. (1976) Exponentiation in Banach star algebras. Proceedings of the Edinburgh Mathematical Society, 20 (2). pp. 163-165. ISSN 0013-0915

[img]
Preview
PDF (S0013091500010683a)
S0013091500010683a.pdf - Published Version

Download (110kB)
Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the Edinburgh Mathematical Society
Additional Information:
http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 20 (2), pp 163-165 1976, © 1976 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67725
Deposited By:
Deposited On:
26 Nov 2013 11:40
Refereed?:
Yes
Published?:
Published
Last Modified:
08 Aug 2020 03:35